It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-19-2009, 04:28 PM   #1
Newbie
(female)
 
Join Date: Oct 2009
Posts: 1
Sherry34 HB User
Need Advise

Hello

I am in desperate need for help.

My son has been in the hospital for 15 days. He was always been so healthy and is only 21 years old. About a month ago he started with blurrred vision and weightloss so we took him for a check up and they thought it was some kind of infeccion and started treating him for it. Well turn out no to be. Every since he has just gotten worse his blood pressure is really high, blurred vision, dizzinesss, weight loss and they caonnot find the answer as to why. They have done so many test of the liver, kidneys, thyroids and so many others. They just can not find what is wrong with him. Please if anyone ever knows of someone who has had these symptoms or anything I would appreciate knowing. I am so freightened as they don't know what is wrong and he only gets worse. The only palce he has ever worked is an old mine and they say it has nothing to do with led poisining......Help..

 
Old 10-20-2009, 12:55 AM   #2
Senior Veteran
(female)
 
Join Date: Jul 2007
Location: USA
Posts: 1,203
BeHappy2 HB UserBeHappy2 HB UserBeHappy2 HB UserBeHappy2 HB User
Re: Need Advise

Sherry i hope these hospital doctors have answers soon.
Be persistant and always seek other Doctor opinions , especially if you feel your son is not getting any medical answers needed.

This must be very confusing when no answers or reasons are given.
You're in my thoughts and prayers.




Be well
BeHappy2

 
Sponsors Lightbulb
   
Old 10-20-2009, 11:08 AM   #3
Inactive
(male)
 
Join Date: Aug 2009
Location: British Columbia
Posts: 170
point08 HB User
Re: Need Advise

If he has been working in an old mine then he most likely has a fungus infection. There is mold in old mines. It's not something that doctors check for. He needs to go on an antifungal diet and ask his doctor for Diflucan (flucanozole) He will start feeling better in a few days. Taking antibiotics will make it worse.

Last edited by point08; 10-20-2009 at 11:09 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Reach, need advise lnhguy Addiction & Recovery 1 12-17-2007 12:38 PM
Going to send letter about BPD; need advice SisterofBPD Family & Friends of the Mentally Ill 6 08-02-2006 12:46 PM
New to site and need some advise about complex and ruptured cyst amandaj01 Cancer: Cervical & Ovarian 2 04-20-2006 10:58 AM
Need encouragement and advise SV650RR Bipolar Disorder 1 04-19-2006 01:39 PM
I need some advise!! PLEASE rissabrwn Depression 4 02-11-2006 06:48 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (31), midwest1 (26), solofelix (21), quincy (20)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!